# SDR HEEA968010

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9214U
- Make and model: Doug MD 900
- Aircraft serial: 90000014
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Ics Switch
- Part number: 900C3010064105
- Condition: Sticks
- Location: Cyclic
- Part time: 70 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYCLIC GRIP ICS SWITCH STICKS-HOT MIC CONDITION.
